I have been on another birth control for 4 months and after no relief for my acne my dermatologist said I should try a different one. At this point, I've been on Solodyn (antibiotic for acne) for about a month, the dermatologist just put me on Spironolact (hormone regulator) 2 days ago and nothing is working. I just can't take anymore break outs. Did anyone have an extreme initial break out when they first starting TriNessa? I don't know whether to just stop taking birth control or give this new one a try? Please help!
I haven't taken Trinessa myself, but the reviews give mixed experiences to acne while on Trinessa. Some have seen an improvement and for some being on Trinessa has made it worse. I guess it depends on the individual.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 1 answer
Posted 18 Jul 2013 • 1 answer
Posted 18 May 2015 • 1 answer
TriNessa - Can I start taking my birth control in the morning instead of evening and it wont make me
Posted 26 May 2016 • 0 answers
Posted 5 Nov 2017 • 1 answer